# SDR F3LA00088

- Difficulty date: May 14, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 46,141 hours, 30,038 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 1,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM AFT OF RT OUTBOARD SEAT TRACK AT BS 947.  MAINTENANCE FABRICATED REPLACEMENT FLOORBEAM AND INSTALLED PER SRM 51-40-3, 53-10-2, 51-10-2, AND EA 53-737-071.  (X)
